On Yang-Mills instantons over multi-centered gravitational instantons

G. Etesi, T. Hausel, Communications in Mathematical Physics 235 (2003) 275–288.


Journal Article | Published
Author
;
Abstract
In this paper we explicitly calculate the analogue of the 't Hooft SU (2) Yang-Mills instantons on Gibbons-Hawking multi-centered gravitational instantons, which come in two parallel families: the multi-Eguchi-Hanson, or Ak ALE gravitational instantons and the multi-Taub-NUT spaces, or Ak ALF gravitational instantons. We calculate their energy and find the reducible ones. Following Kronheimer we also exploit the U(1) invariance of our solutions and study the corresponding explicit singular SU (2) magnetic monopole solutions of the Bogomolny equations on flat ℝ3.
Publishing Year
Date Published
2003-04-01
Journal Title
Communications in Mathematical Physics
Acknowledgement
We would like to acknowledge the financial support by Prof. P. Major (R ́ enyi Institute, Hungary) from his OTKA grant No. T26176 and of the Miller Institute for Basic Research in Science at UC Berkeley.
Volume
235
Issue
2
Page
275 - 288
IST-REx-ID

Cite this

Etesi G, Hausel T. On Yang-Mills instantons over multi-centered gravitational instantons. Communications in Mathematical Physics. 2003;235(2):275-288. doi:10.1007/s00220-003-0806-8
Etesi, G., & Hausel, T. (2003). On Yang-Mills instantons over multi-centered gravitational instantons. Communications in Mathematical Physics, 235(2), 275–288. https://doi.org/10.1007/s00220-003-0806-8
Etesi, Gábor, and Tamas Hausel. “On Yang-Mills Instantons over Multi-Centered Gravitational Instantons.” Communications in Mathematical Physics 235, no. 2 (2003): 275–88. https://doi.org/10.1007/s00220-003-0806-8.
G. Etesi and T. Hausel, “On Yang-Mills instantons over multi-centered gravitational instantons,” Communications in Mathematical Physics, vol. 235, no. 2, pp. 275–288, 2003.
Etesi G, Hausel T. 2003. On Yang-Mills instantons over multi-centered gravitational instantons. Communications in Mathematical Physics. 235(2), 275–288.
Etesi, Gábor, and Tamas Hausel. “On Yang-Mills Instantons over Multi-Centered Gravitational Instantons.” Communications in Mathematical Physics, vol. 235, no. 2, Springer, 2003, pp. 275–88, doi:10.1007/s00220-003-0806-8.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar